MAUDE Adverse Event Report: OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER

OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER
Model Number 98DS011
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Initially, the doctor used normal saline to flush the loader and remove the air inside the tube of the loader.During incoming inspection after the doctor loaded the asd inside the loader, the doctor found air bubbles continuously going into the tube of the loader.Doctor continuously flushed the loader a few times, but air bubbles still got into the tube from the hemostatic valve.They opened a new delivery system 12f to see any improvement.Bubbles still came into the loader from the hemostatic valve.The doctor finally used a pressure bag to continuously flush ns water into the loader to prevent air bubbles going into the loader tube again and finally finished the procedure.27/jun/2024: additional information.This 98ds011 was used in an atrial septal defect (asd) procedure.There was no patient directly involved, as the event occurred when the doctor was doing the de-air procedure on the sterile table.The doctor didn't confirm exactly what the compatibility problem was, however, the doctor feels that the air should go easy into the loader after the pusher is inserted into the valve.No delay in procedure, was within 30 minutes.The issue was resolved when the doctor used pressure bag to continuously flush normal saline into loader, to prevent the bubble going into the loader.Device to be returned.(b)(4) is being processed under (b)(4).
 
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1.B4, d3, d9, g1, g3, g6, h2, h3, h6 & h11.One 11f occlutech guiding sheath with dilator and loader was returned from the customer under rma# (b)(4).There were no other accessories.No visible blood was found on any of the components.According to the event description summary, bubbles were observed inside the loader.Upon evaluation of the returned product, it was found that the hemostatic valves of both sheath and loader looked normal as per the drawing.The loader cap screwed snug and securely onto the hub of the sheath.Both loader and sheath were manually leak tested with the syringe connected to the stopcock and the tip occluded.The sheath or loader did not exhibit leakage when tested using this method.The sheath and loader were then tested using the iso 11070 for liquid leakage test method.The devices were occluded at the distal tip and pressurized to 38kpa and held at this pressure for 30 seconds and no drops of liquid were observed from the hemostatic valve of the sheath or loader.The sheath and loader were further pressurized beyond 300kpa and no leakage was observed from the stopcock or sideport tubing.Per qa procedure (breezeway ii loader in-process and final inspection) perform leak test according to procedure.Product will be tested 100% by manufacturing and a sampling plan as per ansi z1.4 aql 0.65, general level l, normal.The instructions for use (ifu) informs the user: instructions for use when delivery sheath is used with loader: a loader is to be used at a physician's discretion to open the valve of a delivery sheath for ease of insertion of a diagnostic and/or therapeutic device into the delivery sheath.Follow directions for use from section 8.1 for general use lines 1-6.Completely flush the loader assembly via the side port with three-way stopcock with either saline or heparinized saline to ensure it is free of air prior to use to avoid air embolism to the patient.Inspect loader for air bubbles.Constantly flush loader to prevent air bubbles while loading a diagnostic and/or therapeutic device.Before connecting the loader containing the device to the delivery sheath, remove the dilator and guidewire from the delivery sheath.Secure the loader containing the device using the screw in connector on the delivery sheath hub.Caution: the lock ring on the loader must be screwed tightly against the delivery sheath.This prevents detachment of the loader from the delivery sheath when pushing the device through.Returned device analysis revealed the sheath and loader were within manufacturing specifications.The loader cap screwed snug and securely onto the hub of the sheath.The sheath and loader did not leak from the hemostatic valve when tested manually.The sheath and loader also met the iso leakage test method requirement.No manufacturing rejects or anomalies of this type were recorded in the device history record.The introducer sheath and loader passed all in-process and qa final inspection steps before shipping to the customer, including visual, dimensional, mechanical and leak testing.No manufacturing defects were found.In conclusion, based on the information available at this time it cannot be confirmed that the product failed to meet requirements.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
OCCLUTECH DELIVERY SET III
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer Contact
ronnie greco
4875 palm harbor blvd.
palm harbor 34683
7279372511
MDR Report Key19731155
Report Number1035166-2024-00083
Device Sequence Number8327556
Product Code DYB
UDI-Device Identifier00885672010331
UDI-Public00885672010331
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2026
Device Model Number98DS011
Device Catalogue Number98DS011
Device Lot NumberDP-18981
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer07/12/2024
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale
Patient Weight64 KG